Please use this identifier to cite or link to this item:
|metadata.dc.type:||Artigo de Periódico|
|Title in Portuguese:||Uniqueness of starshaped compact hypersurfaces with prescribed m-th mean curvature in hyperbolic space|
|Author:||Barbosa, João Lucas Marques|
Lira, Jorge Herbert Soares de
Oliker, Vladimir I.
|Citation:||BARBOSA, João Lucas Marques ; LIRA, Jorge Herbert Soares de ; OLIKER, Vladimir . Uniqueness of starshaped compact hypersurfaces with prescribed m-th mean curvature in hyperbolic space. Illinois Journal of Mathematics,Urbana, Ill., US, v. 51, p. 571-582, 2007.|
|Abstract:||Let ψ be a given function defined on a Riemannian space. Under what conditions does there exist a compact starshaped hypersurface M for which ψ , when evaluated on M,coincides with the m-th elementary symmetric function of principal curvatures of M for a given m? The corresponding existence and uniqueness problems in Euclidean space have been investigated by several authors in the mid 1980s. Recently,conditions for existence were established in elliptic space and, most recently, for hyperbolic space. However, the uniqueness problem has remained open. In this paper we investigate the problem of uniqueness in hyperbolic space and show that uniqueness (up to a geometrically trivial transformation) holds under the same conditions under which existence was established.|
|Appears in Collections:||DMAT - Artigos publicados em revista científica|
Files in This Item:
|2007_art_jlmbarbosa.pdf||204,7 kB||Adobe PDF||View/Open|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.